# SDR SIMA201132907

- Difficulty date: November 23, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 22,902 hours, 195,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Misinstalled
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F/A COULD NOT OPEN CABIN DOOR - HANDLE BINDING, 3RD WRITE UP IN 4 DAYS.  FOUND MAIN DOOR HANDLE NOT INSTALLED PROPERLY.  INSTALLED MAIN DOOR HANDLE IAW EMB 140 AMM 52-18-05.  PERFORMED OPS CHECK OF DOOR IAW EMB 140 AMM 52-18-00.  NO OTHER DEFECTS NOTED.
